# SDR USAA951071

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1059
- Part time: 71,931 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION, FOUND .5 INCH CRACK RIGHT FORWARD DORSAL FIN DRAG ANGLE AT APPROXIMATELY STATION 1059.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-04 FIG 38.  (M)
